Withdraw symtoms from Zoomorth toMST ... - Restless Legs Syn...

Restless Legs Syndrome

15,389 members9,770 posts

Withdraw symtoms from Zoomorth toMST & Nefopam

LP557
LP557

Been given from my gp MST 5mg every 12 hrs for one week along with Nefopam 20mg as I hav stoped taking zoomoph due to it causing bad bowel probs.

Has anyone tried mst & nefopam.

My body is shaking with jumps in the stomach & my eyes feel like they are bulging out & my face seems to have changes shape ( this sounds silly .but its true) feels like my face more so around my eyes are sore).

I asked my doctor for nefopam as it does not hurt my stomach as much as zoomorph..

Feel strange in my head.

What should I do & will these awful side affects wear off through time.

I do not know if it is the nefopam or the mst that is making me feel this way or is it the withdraw symtoms of stopping zoomorth. Can anyone advise, I would like to hear from anyone who either knows about these drug side affect .but especially anyone in my shoes who has had the same experience.

Thanks

1 Reply
oldestnewest

To my knowledge Zomorph and MST are the same thing -Morphine Sulphate so would cause the same bowel problems (guessing constipation ?)

Have you had the dose reduced as that would most likely ramp up your RLS

Have you tried Targinact as it os opiate plus a med which helps prevent constipation caused by opiates

Nefopam although a good painkiller i dont know if it would work on urge to move sensations .x

You may also like...